PUBLICATION LIST OF O. KHARLAMPOVICH
 
ARTICLES IN REFEREED JOURNALS
  1. O. Kharlampovich, A finitely presented solvable group with unsolvable word problem, Izvest. Ak. Nauk, Ser. Mat. (Soviet Math., Izvestia) 45, 4 (1981), 852--873.
  2. O. Kharlampovich, The universal theory of the class of finite nilpotent groups is unsolvable, Mat. Zametki 33, 4 (1983), 499--516.
  3. O. Kharlampovich, The undecidability of the universal theory of some classes of Lie rings, in "Dep. VINITI, #5469-83", Sverdlovsk (1983), 2--17.
  4. O. Kharlampovich, Lyndon's condition for solvable Lie algebras, Soviet Math. Iz. Vuz. 9 (1984), 50--59.
  5. O. Kharlampovich, The universal theory of some classes of Lie rings, in "Investigations of Algebraic Systems'', Sverdlovsk (1984), 156--164.
  6. O. Kharlampovich, I. Mel'nichuk and M. Sapir, The word problem in the varieties of semigroups, rings and Lie algebras, Sib. Math. J. 27, 6 (1986), 144--156.
  7. O. Kharlampovich, The word problem for subvarieties of the variety N2A, Algebra i Logika 26, 4 (1987), 258--285.
  8. O. Kharlampovich, Equality problem in the variety ZN2A, Iz. Vuz. Mat. No.11 (1988), 21--33.
  9. O. Kharlampovich, Minimal varieties of groups and Lie algebras with unsolvable word problem, in "Siberian School on Varieties of Algebraic Systems'', Barnaul (1988), 72--75.
  10. O. Kharlampovich and M. Sapir, The word problem in varieties of Lie and associative algebras, Soviet Math. Iz. Vuz. 6 (1989), 76--84.
  11. O. Kharlampovich, The word problem in varieties of groups, in "The 3rd All-Soviet Symp. on Semigroup Theory; Abstracts'', Sverdlovsk (1988), 83--98.
  12. O. Kharlampovich, Finitely presented solvable groups and Lie algebras with unsolvable word problem, Mat. Notes 46, 3-4 (1990), 731--738.
  13. O. Kharlampovich, The word problem for solvable groups and Lie algebras, Math. USSR Sbornik 67, 2 (1990), 489--525.
  14. O. Kharlampovich, The word problem for solvable groups and Lie algebras, MSRI Publications by Springer-Verlag 23, (Algorithms and Classification in Combinatorial Group Theory, MSRI, Berkeley, CA) (1991), 61--69.
  15. O. Kharlampovich, The word problem for solvable Lie algebras; a boundary between solvability and unsolvability, Contemporary Mathematics, v.131, (Part 2)(1992), 53--57.
  16. O. Kharlampovich and D. Gildenhuys, Identities in the variety of center-by-N2A Lie algebras, International Journal of Algebra and Computation, v.1, #4 (1991), 493--521.
  17. O. Kharlampovich and D. Gildenhuys, Varieties of Lie algebras with solvable word problem, Communications in Algebra, Vol.21, No.10 (1993), 3571--3609.
  18. O. Kharlampovich and D. Gildenhuys, The word problem for some varieties of solvable Lie algebras, International Journal of Algebra and Computation, Vol.4, No.3 (1994), 481--491.
  19. D. Gildenhuys, S. Ivanov and O. Kharlampovich, On a series of 1-relator pro-p-groups, (13 pages), Proceedings of The Royal Society of Edinburgh, Vol. 124A, (1994), 1199--1207.
  20. O. Kharlampovich, The word problem for the Burnside groups, Journal of Algebra, 173, (1995), 613--621.
  21. D. Gildenhuys, O. Kharlampovich, A. Myasnikov, CSA groups and separated free constructions, Bull. Austral. Math. Soc., Vol. 52 (1995), 63--84.
  22. O. Kharlampovich and M. Sapir, Algorithmic problems in varieties, a survey, International Journal of Algebra and Computation, (1995), # 12, 379--602.
  23. O. Kharlampovich, A. Myasnikov, V. Remeslennikov, Logical languages and axioms for groups with a length function, Russian academy of sciences, Siberian division, Preprint 20, Omsk 1995.
  24. O. Kharlampovich, A. Myasnikov , Irreducible affine varieties over a free group. I: Irreducibility of quadratic equations and Nullstellensatz, J. Algebra, V. 200, 472--516 (1998).
  25. O. Kharlampovich, A. Myasnikov , Irreducible affine varieties over a free group. II: Systems in row-echelon form and description of residually free groups, J. Algebra, V. 200, 517--570 (1998).
  26. O. Kharlampovich and A. Myasnikov, Hyperbolic groups and free constructions, Transactions of the A.M.S., V. 350, No. 2, Feb. 1998, 571--613.
  27. O. Kharlampovich and A. Myasnikov, Equations in a free Q-group, Transactions of the A.M.S., V. 350, No. 3, March 1998, 947--974.
  28. O. Kharlampovich and A. Myasnikov, Tarski's problem about the elementary theory of free groups has a positive solution, ERA-AMS, V.4, 1998.
  29. O. Kharlampovich, E. Lioutikova and A. Myasnikov, Equations in the Q-completion of a torsion-free hyperbolic group, Transactions of the A.M.S., V. 351, No. 4, 1999, 20 pages.
     
    SUBMITTED FOR PUBLICATION:
     
  30. O. Kharlampovich and A. Myasnikov, Elementary theory of free non-abelian groups I. Implicit function theorem and Skolem functions, subm. J. of Algebra.
     
    REFEREED CONFERENCE PROCEEDINGS:
     
  31. O. Kharlampovich, The unsolvability of the narrow word problem for some classes of finite semigroups, "Abstracts of the 2nd All-Soviet Symposium on Semigroup Theory'', Sverdlovsk, 1978, 3.
  32. O. Kharlampovich, The Freiheitsatz for 3-step nilpotent groups, in "Abstracts of the 16th All-Soviet Conference on Algebra, Part I'', Leningrad (1981), 169.
  33. O. Kharlampovich, The Universal Theories of Some Classes of Lie Rings, in "Abstracts of the 6th All-Soviet Conference on Mathematical Logic", Tbilisi (1982), 199.
  34. O. Kharlampovich, The Freiheitsatz for solvable Lie algebras, in "Abstracts of the 17th All-Soviet Conference on Algebra, Part I'', Minsk (1983), 206-207.
  35. O. Kharlampovich, A finitely presented semigroup with identities and unsolvable word problem, in "Abstracts of the 17th All-Soviet Conference on Algebra, Part I'', Minsk (1983), 208.
  36. O. Kharlampovich, The word problem for some subvarieties of the variety N2A, in "Annals of the 18th All-Soviet Conference on Algebra'', Kishinyov (1985), 1.
  37. O. Kharlampovich, Algorithmical problems for subvarieties of the variety N2A, in "Ann. of the 8th All-Soviet Conference on Math. Logic'', Moscow (1986), 197.
  38. O. Kharlampovich, The word problem for solvable groups, in "Eighth International Conference on Logic, Methodology and Philosophy of Science; Abstracts, Sect. 1--6, Vol. 5'', Moscow (1987), 147--148.
  39. O. Kharlampovich, The word problem for varieties of groups and Lie algebras; the boundary between solvability and unsolvability, in "Ann. of the 9th All-Soviet Conference on Math. Logic'', Leningrad (1988), 167.
  40. O. Kharlampovich, The word problem in varieties of groups, in "The 3rd All-Soviet Symp. on Semigroup Theory; Abstracts'', Sverdlovsk (1988), 83--98.
  41. O. Kharlampovich, Algorithmic problems for the varieties of groups and Lie algebras, in "Annals of the 10th All-Soviet Conference on Math. Logic'', Alma Ata (1990), 172.
  42. O.Kharlampovich, Residual Finiteness and Algorithmic Properties in Groups and Lie algebras, Workshop on Semigroups and Connected Questions, Tel-Aviv, 1992, 7--10.
  43. O. Kharlampovich and M. Sapir, A non-residually finite, relatively finitely presented group in the variety N2A, London Math. Soc. Lecture Note Series, 204, Combinatorial and geometric group theory (Cambridge University Press), (1995), 184--190.
  44. O. Kharlampovich, A. Myasnikov, Description of fully residually free groups and irreducible affine varieties over a free group, Summer School in group theory in Banff, CRM Proceedings and Lecture Series, 1998, 71--80.